ISSN 1305-5550 | e-ISSN 2548-0669
Green Discoloration of Urine After Propofol Infusion: A Case Report [GKD Anest Yoğ Bak Dern Derg]
GKD Anest Yoğ Bak Dern Derg. 2020; 26(4): 267-271 | DOI: 10.5222/GKDAD.2020.94220

Green Discoloration of Urine After Propofol Infusion: A Case Report

Ökkeş Hakan Miniksar1, Aytaç Yücel2, Mustafa Said Aydogan2, Füsun Kaya3, Türkan Togal2
1University of Bozok, Faculty of Medicine, Department of Anesthesiology and Reanimation, Yozgat, Turkey
2University of Inönü, Faculty of Medicine, Department of Anesthesiology and Reanimation, Malatya, Turkey
3Kahramanmaraş City Hospital, Anesthesiology and Reanimation Clinic, Kahramanmaraş, Turkey

Green discoloration of urine after propofol infusion is a reversible and rarely encountered clinical condition. In the intensive care patient, the clinician who is faced with a green color change in the urine is anxious primarily. Many clinicians are unfamiliar with this rare situation. Here, a patient who was followed up with HELLP Syndrome, had green color change in urine 40 hours after application of continuous propofol infusion in postoperative intensive care unit and returned to normal 6 hours after propofol discontinuation. Knowing such a reversible and rare clinical condition due to the commonly used propofol will reduce unnecessary anxiety and prevent unnecessary antibiotic use and laboratory tests.

Keywords: anesthesia, propofol, green urine

Propofol İnfüzyonu Sonrası İdrarın Yeşil Renk Değişikliği: Bir Olgu Sunumu

Ökkeş Hakan Miniksar1, Aytaç Yücel2, Mustafa Said Aydogan2, Füsun Kaya3, Türkan Togal2
1Yozgat Bozok Üniversitesi Tıp Fakültesi, Anesteziyoloji ve Reanimasyon Anabilim Dalı,Yozgat, Türkiye
2İnönü Üniversitesi Tıp Fakültesi, Anesteziyoloji ve Reanimasyon Anabilim Dalı,Malatya, Türkiye
3Kahramanmaraş Şehir Hastanesi, Anesteziyoloji ve Reanimasyon Kliniği, Kahramanmaraş, Türkiye

Propofol infüzyonu sonrası idrarda yeşil renk değişikliği geri dönüşümlü ve nadir karşılaşılan bir klinik durumdur. Yoğun bakım hastasında idrarda yeşil renk değişikliği ile karşılaşan klinisyen en başta endişe duymaktadır. Birçok klinisyen bu ender duruma yabancıdır. Burada, HELLP Sendromu ile takip edilen, postoperatif yoğun bakımda devamlı propofol infüzyonu uygulaması başladıktan 40 saat sonra idrarda yeşil renk değişikliği olan ve propofol kesildikten 6 saat sonra kendiliğinden normale dönen olgu sunulmuştur. Yaygın kullanılan propofole bağlı böyle bir geri dönüşümlü ve ender görülen klinik durumu bilmek gereksiz endişeyi azaltacak, gereksiz antibiyotik kullanımını ve laboratuvar testlerini önleyecektir.

Anahtar Kelimeler: anestezi, propofol, yeşil idrar

Ökkeş Hakan Miniksar, Aytaç Yücel, Mustafa Said Aydogan, Füsun Kaya, Türkan Togal. Green Discoloration of Urine After Propofol Infusion: A Case Report. GKD Anest Yoğ Bak Dern Derg. 2020; 26(4): 267-271

Corresponding Author: Ökkeş Hakan Miniksar, Türkiye
LookUs & Online Makale